# SDR CA110704004

- Difficulty date: July 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 34,008 hours
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 6078T56P05
- Condition: Damaged
- Location: 5th Stage
- Part time: 10,036 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J, M
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW HEARD A LOUD BANG AND FELT A SEVERE VIBRATION, THE ENGINE INDICATION AND CREW ALERTING SYS (EICAS) DISPLAYED THE NR 2 ENGINE INTER TURBINE TEMP (ITT) AT 960C AND THE N2 CORE VIBRATION AMBER MESSAGE.  THE CREW SHUTDOWN THE NR 2 ENGINE, DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  BOROSCOPE INSPECTION REVEALED SEVERE DAMAGE TO SOME OF THE COMPRESSOR 5TH STAGE BLADES.  THE ENGINE WAS REPLACED AND THE ACFT RETURNED INTO SERVICE.  THE COMPRESSOR SPOOL STAGE 3-8 IS DISCARDED AT 22000 CYCLES.
